# SDR DALA2018052503600

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 83,483 hours, 37,884 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF,  UNABLE TO RAISE LANDING GEAR LEVER.  LANDING GEAR EVENTUALLY WENT INTO DESIRED POSITION. TROUBLESHOT. REMOVED AND REPLACED LGICU NR 1 & 2 AND SERVICED NLG SHOCK ABSORBER.
